# SDR DALA2014082204793

- Difficulty date: August 21, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,279 hours, 45,958 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MID CARGO DOOR LOWER EDGE ANGLE BETWEEN BS 1165 - 1200 INNER STRUCTURE.   LOWER WEDGE ANGLE WAS REMOVED AND REPLACED IAW SRM 51-30-2, SRM 52-33-0, SRM 51-10-3, PAR 14, 21, SRM 51-30-2, AND SRM 51-10-3, PAR 8.
